Alert archive / Pennsylvania / Areal Flood Warnings in 2016

Areal Flood Warning 4, NWS Philadelphia/Mount Holly

February 16, 20164 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 16, 2016, 3:13 PM EST for 4 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2016, 3:13 PM EST (20:13 UTC)
Expired
Feb 16, 2016, 7:15 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Berks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 939 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
939 m²/s²
0-3 km storm-relative helicity
968 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

053 
WGUS41 KPHI 162013
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EST TUE FEB 16 2016

PAC011-029-045-091-170015-
/O.NEW.KPHI.FA.W.0004.160216T2013Z-160217T0015Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-BERKS PA-DELAWARE PA-MONTGOMERY PA-
313 PM EST TUE FEB 16 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  RAIN AND SNOWMELT IN...
  CHESTER COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  SOUTHEASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  CENTRAL DELAWARE COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 715 PM EST

* AT 309 PM EST...RUNOFF FROM THE HEAVY RAINS AND MELTING SNOW
  CONTINUED. THE MANATAWNY CREEK AT SPANGVILLE WAS APPROACHING FLOOD
  STAGE AS WAS THE WEST BRANCH OF THE BRANDYWINE CREEK AT
  HONEYBROOK. THE PERKIOMEN CREEK AT EAST GREENVILLE WAS
  APPROACHING FLOOD STAGE AS WAS CRUM CREEK AT NEWTOWN SQUARE.
  
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST CHESTER...POTTSTOWN...PHOENIXVILLE...LANSDALE...WEST
  NORRITON...EAST NORRITON...COATESVILLE...WESTTOWN...DOWNINGTOWN...
  KENNETT SQUARE...BIRDSBORO...COLLEGEVILLE...ROYERSFORD...TRAPPE...
  HATFIELD...EAST GREENVILLE...HONEY BROOK...SCHWENKSVILLE...ELVERSON
  AND BALLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4048 7564 4025 7525 4009 7544 3998 7531
      3986 7551 3982 7572 4010 7592 4013 7585
      4023 7592

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 16, 10:31 AM EST, 4 hours 42 minutes earlier.

Area forecast discussion, Feb 16, 10:31 AM EST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EST TUE FEB 16 2016

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH OF THE AREA THIS MORNING, FOLLOWED
BY A STRONG LOW PRESSURE SYSTEM AND COLD FRONT THIS AFTERNOON. A
WEAKENING COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA LATE
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. HIGH PRESSURE WILL
BUILD ACROSS THE AREA LATER THURSDAY INTO EARLY FRIDAY, BEFORE
MOVING OFFSHORE LATER FRIDAY. A LOW PRESSURE SYSTEM WILL MOVE
ACROSS THE GREAT LAKES AND INTO SOUTHERN CANADA FRIDAY, PULLING A
WARM FRONT ACROSS THE AREA FRIDAY NIGHT, THEN A COLD FRONT
SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT HAS MOVED THROUGH THE REGION AS OF 10 AM...WITH
TEMPERATURES RISING INTO THE 50S AT MOST LOCATIONS. THE HEAVIER
RAIN OVER EASTERN PA AND DELMARVA WILL OVERSPREAD THE REGION
THIS MORNING AND CONTINUE INTO THIS AFTERNOON. WHILE THERE IS A
STOUT INVERSION ALOFT WHICH WILL PROHIBIT STRONGER WINDS FROM
MIXING DOWN, GUSTS UP TO 40 MPH POSSIBLE IN HEAVIER RAIN BANDS.

WE HAVE MADE SOME ADJUSTMENTS TO POPS, BRINGING THEM IN LINE
WITH CURRENT RADAR AND SHORT RANGE MODEL TRENDS. OTHERWISE,
ADJUSTMENTS WERE MADE TO TEMPERATURES, TIMING THE WARM FRONT
THROUGH THE REGION, AS WELL AS MINOR ADJUSTMENTS TO THE WINDS.

PREVIOUS DISCUSSION...
SOME SPECTACULAR TEMPERATURE CHANGES DURING THIS TIME PERIOD.
FREEZING RAIN ADVISORY ENDS IN NEXT TIER OF ZONES AT 500 AM AND
THE WINTER WEATHER ADVISORY ENDS IN THE FAR NORTH AT 700 AM. LAST
SEVERAL RUNS OF HRRR ARE ADAMANT THAT AIR TEMPERATURES WILL BE
ABOVE FREEZING ACROSS THE REGION BY 600 AM, AND ON THEIR WAY TO
HIGH TEMPERATURES FOR MUCH OF THE REGION WELL INTO THE 50S LATER
TODAY. THAT AGREES WELL WITH OUR PREVIOUS FORECAST AND CURRENT
FORECAST FOLLOWS THAT SCENARIO.

PRECIPITATION IS EBBING FOR THE TIME BEING WITH JUST SOME VERY LIGHT
PRECIPITATION (IF ANYTHING) DURING MUCH OF THE EARLY TO MID MORNING
HOURS.

THE COLD FRONT THIS AFTERNOON WILL BRING A ROUND OF MODERATE TO
HEAVY RAINFALL ACROSS THE REGION.  STRONG FORCING WILL BRING SOME
VERY STRONG WINDS INTO THE REGION JUST OFF THE SURFACE.  THE
STRONGER STORMS MAY BE ABLE TO TAP INTO THOSE WINDS, SO BE PREPARED
FOR SOME STRONG GUSTY WINDS WITH THE HEAVIER RAIN SHOWERS.  A
RUMBLE OF THUNDER IS ALSO STILL POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE HEAVY RAINFALL IS EXPECTED TO BE EXITING THE AREA VERY EARLY IN
THIS TIME PERIOD.  DIMINISHING CLOUD COVER AND MODERATE WESTERLY
WINDS ARE EXPECTED DURING THIS TIME PERIOD.  SUPERBLEND WAS USED FOR
THE OVERNIGHT LOW TEMPERATURE FORECAST AND RESULTED IN ONLY MINOR
CHANGES FROM PREVIOUS FORECAST.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
QUIETER/DRIER WEATHER IS IN STORE FOR MOST OF THE AREA, AT LEAST FOR
THE BEGINNING OF THE LONG TERM FORECAST. MORE PRECIPITATION COULD
RETURN FOR SOME OF THE WEEKEND AND EARLY NEXT WEEK.

ON WEDNESDAY, THE LOW PRESSURE SYSTEM THAT BROUGHT ALL THE RAIN
TUESDAY WILL BE WAY TO OUR NORTH, WHILE HIGH PRESSURE APPROACHES
FROM THE WEST. THIS WILL KEEP A GENERAL WEST-NORTHWEST FLOW ACROSS
THE AREA. A WEAKENING COLD FRONT APPROACHES THE AREA DURING THE DAY,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. IT IS
POSSIBLE SOME LIGHT SHOWERS MAY AFFECT THE FAR NORTHWESTERN ZONES OF
OUR AREA, BUT MOST EVERYONE SHOULD REMAIN DRY. IF THE FRONT HOLDS
TOGETHER, IT WOULDN'T CROSS UNTIL WEDNESDAY NIGHT, BUT ANY
PRECIPITATION WILL DISSIPATE AS IT MOVES ACROSS THE AREA.

HIGH PRESSURE THEN BUILDS ACROSS THE AREA THURSDAY INTO THURSDAY
NIGHT, CENTERING ITSELF ACROSS THE AREA EARLY FRIDAY, THEN BEGINS TO
BUILD OFFSHORE DURING THE DAY FRIDAY. DRY WEATHER IS CURRENTLY
EXPECTED THURSDAY INTO FRIDAY AS THE HIGH BUILDS ACROSS THE AREA.

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES REGION
FRIDAY AND INTO SOUTHERN CANADA FRIDAY NIGHT, PULLING A WARM FRONT
ACROSS THE AREA, FOLLOWED BY A COLD FRONT EARLY SATURDAY. THERE
COULD BE ENOUGH LOW-MID LEVEL MOISTURE COMBINED WITH A PASSING SHORT
WAVE/VORTICITY IMPULSE TO CREATE SOME PRECIPITATION ACROSS THE AREA.
IT IS POSSIBLE THAT TEMPERATURES COULD BE COLD ENOUGH FOR A WINTRY
MIX TO OCCUR, ESPECIALLY ACROSS FAR NORTHERN AREAS WHERE SOME
FREEZING RAIN MAY OCCUR. SOME LIGHT PRECIPITATION MAY FOLLOW DURING
THE DAY SATURDAY AS THE FRONT PASSES ACROSS THE AREA, BUT ANY
PRECIPITATION MAY ACTUALLY CHANGE TO RAIN DURING THE DAY.

SATURDAY NIGHT INTO SUNDAY IS EXPECTED TO BE DRY IN THE WAKE OF THE
FRONTAL PASSAGE. BUT THIS MAY NOT LAST LONG. THERE IS INDICATION THAT
ANOTHER LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY COULD AFFECT THE
AREA EARLY NEXT WEEK. THERE ARE DIFFERENCES BETWEEN THE GFS AND
ECMWF, WITH THE GFS DEVELOPING A LOW TO OUR SOUTHWEST AND MOVING IT
ACROSS THE AREA. THE LATEST ECMWF THE LOW TO OUR WEST AND PASSES IT
NORTH OF THE AREA. DEPENDING ON THE TRACK OF THIS DEVELOPING LOW, IT
IS POSSIBLE ANOTHER ROUND OF WINTRY PRECIPITATION COULD AFFECT THE
AREA EARLY NEXT WEEK.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...CEILINGS LOWERING TO IFR AS RAIN OVERSPREADS THE REGION.
WE ALSO EXPECT SOME FOG...PARTICULARLY AT ABE, RDG, AND ACY.
SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE
BEFORE VEERING TO THE SOUTHWEST THIS AFTERNOON. LOW-LEVEL WIND
SHEAR IS EXPECTED FOR THIS MORNING AND EARLY THIS AFTERNOON AS A
SOUTHERLY LOW-LEVEL JET NEAR 65 KNOTS MOVES ACROSS THE AREA.

TONIGHT...GENERALLY MVFR.

OUTLOOK...
WEDNESDAY-FRIDAY...MAINLY VFR. GUSTY AFTERNOON WINDS AROUND 20
KNOTS.

FRIDAY NIGHT...LIGHT RAIN OR LIGHT WINTRY MIX ACROSS THE NORTH
MAY AFFECT THE AREA AND RESULT IN SUB-VFR CONDITIONS.

SATURDAY-GENERALLY VFR. SOME LIGHT RAIN POSSIBLE DURING THE
DAY.GUSTY AFTERNOON WINDS 20-25 KNOTS POSSIBLE.

&&

.MARINE...
GALE WARNINGS CONTINUE AS VERY STRONG SOUTHERLY WINDS DEVELOP IN
RESPONSE TO RAPIDLY INTENSIFYING SURFACE LOW TRACKING INLAND UP
THE EAST COAST.

THE STRONGEST WINDS ARE EXPECTED AROUND MIDDAY TODAY AS A LINE OF
HEAVIER RAIN AND POSSIBLY EMBEDDED THUNDER CROSSES THE COASTAL
WATERS...W/ LOCALIZED STORM FORCE GUSTS POSSIBLE ASSOCIATED WITH
THIS LINE.

OVERALL...THIS IS EXPECTED TO BE A HIGH END GALE EVENT. SEAS ON
THE ATLC WATERS SHOULD RISE TO BETWEEN 10 AND 13 FT.

AS THE COLD FRONT PASSES OVER THE WATERS LATE TODAY INTO TONIGHT,
THERE SHOULD AGAIN BE GALE FORCE GUSTS, AS WINDS VEER FROM SOUTH
TO SOUTHWEST. WINDS WILL BECOME WEST OVERNIGHT AND DIMIMISH TO
SUB-GALE LEVELS AFTER MIDNIGHT.

OUTLOOK...
WEDNESDAY-THURSDAY...SMALL CRAFT ADVISORY LEVEL SEAS MAY REMAIN
ACROSS THE AREA. WINDS COULD GUST 20-25 KNOTS AS WELL.

THURSDAY NIGHT-FRIDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
WITH HIGH PRESSURE ACROSS THE WATERS.

FRIDAY NIGHT-SATURDAY...WINDS LIKELY TO INCREASE TO SMALL
CRAFT ADVISORY LEVELS, WITH POSSIBLE NEAR GALE FORCE GUSTS FRIDAY
NIGHT SATURDAY MORNING.

&&

.HYDROLOGY...
THERE STILL REMAINS THE THREAT FOR SOME URBANIZED AND POOR
DRAINAGE FLOODING AT TIMES LATER THIS MORNING AND INTO THIS
AFTERNOON WITH THE HEAVY RAIN. WHERE STORM DRAINS ARE BLOCKED BY
SNOW, ICE AND DEBRIS, POOR DRAINAGE STREET FLOODING IS POSSIBLE.
ONE TO ONE AND A HALF INCHES OF RAINFALL, POSSIBLY UP TO TWO
INCHES IN SOME AREAS, FALLING ON TOP OF THE SNOW COULD MAKE FOR
EFFICIENT RUNOFF AND CAUSE SOME LOCALIZED FLOODING, ESPECIALLY
ACROSS THE NORTHERN TWO THIRDS OF THE AREA. AREAS ACROSS THE
SOUTHERN THIRD MAY NOT GET AS MUCH RAIN, ONLY A HALF INCH TO ONE
INCH.

THERE WILL ALSO BE SHARP RISES ON OUR LOCAL CREEKS, STEAMS, AND
RIVERS. HOWEVER, NONE OF THE FORECAST RIVER GAUGES ARE EXPECTED TO
GET TO FLOOD STAGE AT THIS TIME.

&&

.TIDES/COASTAL FLOODING...
THE DEVELOPMENT OF A MODERATE SOUTHERLY FLOW TODAY SHOULD PUSH
WATER UP CHESAPEAKE BAY AND UP DELAWARE BAY AND INTO THE TIDAL
DELAWARE RIVER. HOWEVER, MOST OF THE AVAILABLE GUIDANCE STILL
SUGGESTS THAT NO FLOODING WILL OCCUR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR ANZ450>453.
     GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ430-431-454-
     455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...FRANCK
SHORT TERM...SZATKOWSKI
LONG TERM...ROBERTSON
AVIATION...SZATKOWSKI/ROBERTSON/FRANCK
MARINE...SZATKOWSKI/ROBERTSON/FRANCK
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 16, 7:01 AM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 AM EST TUE FEB 16 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-171215-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
701 AM EST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAINFALL TODAY MAY RESULT IN LOCALIZED FLOODING
OF SMALL STREAMS, ROADWAYS AND AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-171215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
701 AM EST TUE FEB 16 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-171215-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
701 AM EST TUE FEB 16 2016

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 16, 1:31 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     CUMBERLAND              39.37N  74.94W
02/16/2016                   CUMBERLAND         NJ   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN CUMBERLAND COUNTY AS
            SQUALL LINE MOVED THROUGH. NUMEROUS POWER OUTAGES.

1223 PM     TSTM WND GST     PITTSGROVE TWP          39.55N  75.14W
02/16/2016  E65 MPH          SALEM              NJ   SOCIAL MEDIA

            WIND GUST ESTIMATED TO BETWEEN 60 AND 70 MPH WITH A
            SQUALL LINE IN THE PITTSGROVE/ELMER AREA.

1223 PM     TSTM WND DMG     PITTSGROVE TWP          39.55N  75.14W
02/16/2016                   SALEM              NJ   SOCIAL MEDIA

            TREES DOWN AND POWER OUT IN THE PITTSGROVE /ELMER AREA
            AS SQUALL LINE MOVED THROUGH.

1235 PM     TSTM WND GST     WEST DEPTFORD TWP       39.83N  75.20W
02/16/2016  M57 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1238 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/16/2016  M47 MPH          PHILADELPHIA       PA   ASOS

            A 47 MPH WIND GUST MEASURED AT PHILADELPHIA
            INTERNATIONAL AIRPORT ASSOCIATED WITH A SQUALL LINE.

1253 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/16/2016  M50 MPH          PHILADELPHIA       PA   ASOS

            A 50 MPH WIND GUST MEASURED AT NORTHEAST PHILADELPHIA
            AIRPORT ASSOCIATED WITH A SQUALL LINE.

0100 PM     FLOOD            VINELAND                39.46N  75.00W
02/16/2016                   CUMBERLAND         NJ   TRAINED SPOTTER

            SEVERE FLOODING ON ALL ROADS AND SECONDARY ROADS

0106 PM     TSTM WND DMG     NE PHILADELPHIA         39.95N  75.16W
02/16/2016                   PHILADELPHIA       PA   SOCIAL MEDIA

            SHINGLES OFF ROOF...WIND ESTIMATED ABOUT 50 MPH

&&

EVENT NUMBER PHI1600671 PHI1600667 PHI1600668 PHI1600665 PHI1600670
PHI1600669 PHI1600664 PHI1600666

GORSE
Local storm report, Feb 16, 1:38 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     WOODBURY                39.84N  75.15W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON COOPER ST

&&

EVENT NUMBER PHI1600672

JRK
Local storm report, Feb 16, 1:40 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND DMG     DEPTFORD TWP            39.82N  75.12W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            DOWNED TREES AND TRAFFIC LIGHTS ON DELSEA DR

&&

EVENT NUMBER PHI1600673

JRK
Local storm report, Feb 16, 1:41 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
141 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TSTM WND DMG     1 NW CLAYTON            39.67N  75.09W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            MULTIPLE TREES AND WIRES DOWN ON DELSEA DR

&&

EVENT NUMBER PHI1600674

JRK
Local storm report, Feb 16, 2:07 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     1 NW BELLMAWR           39.88N  75.11W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN

1241 PM     TSTM WND DMG     HIGHLAND PARK           39.88N  75.11W
02/16/2016                   CAMDEN             NJ   SOCIAL MEDIA

            SPORTS SCOREBOARD FOR GLOUCESTER CITY HIGH SCHOOL BLOWN
            OVER

1242 PM     TSTM WND DMG     1 E GLOUCESTER CITY     39.89N  75.10W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            SEVERAL TREES AND WIRES DOWN IN GLOUCESTER CITY

1246 PM     TSTM WND DMG     2 E CAMDEN              39.94N  75.07W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN CAMDEN

&&

EVENT NUMBER PHI1600675
EVENT NUMBER PHI1600676
EVENT NUMBER PHI1600677
EVENT NUMBER PHI1600678

JRK
Local storm report, Feb 16, 2:37 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     CUMBERLAND              39.37N  74.94W
02/16/2016                   CUMBERLAND         NJ   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN CUMBERLAND COUNTY AS
            SQUALL LINE MOVED THROUGH. NUMEROUS POWER OUTAGES.

1223 PM     TSTM WND GST     PITTSGROVE TWP          39.55N  75.14W
02/16/2016  E65 MPH          SALEM              NJ   SOCIAL MEDIA

            WIND GUST ESTIMATED TO BETWEEN 60 AND 70 MPH WITH A
            SQUALL LINE IN THE PITTSGROVE/ELMER AREA.

1223 PM     TSTM WND DMG     PITTSGROVE TWP          39.55N  75.14W
02/16/2016                   SALEM              NJ   SOCIAL MEDIA

            TREES DOWN AND POWER OUT IN THE PITTSGROVE /ELMER AREA
            AS SQUALL LINE MOVED THROUGH.

1233 PM     TSTM WND DMG     1 NW CLAYTON            39.67N  75.09W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            MULTIPLE TREES AND WIRES DOWN ON DELSEA DR

1235 PM     TSTM WND GST     WEST DEPTFORD TWP       39.83N  75.20W
02/16/2016  M57 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1236 PM     TSTM WND DMG     DEPTFORD TWP            39.82N  75.12W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            DOWNED TREES AND TRAFFIC LIGHTS ON DELSEA DR

1237 PM     TSTM WND DMG     WOODBURY                39.84N  75.15W
02/16/2016                   GLOUCESTER         NJ   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON COOPER ST

1238 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/16/2016  M47 MPH          PHILADELPHIA       PA   ASOS

            A 47 MPH WIND GUST MEASURED AT PHILADELPHIA
            INTERNATIONAL AIRPORT ASSOCIATED WITH A SQUALL LINE.

1240 PM     TSTM WND DMG     1 NW BELLMAWR           39.88N  75.11W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN

1241 PM     TSTM WND DMG     HIGHLAND PARK           39.88N  75.11W
02/16/2016                   CAMDEN             NJ   SOCIAL MEDIA

            SPORTS SCOREBOARD FOR GLOUCESTER CITY HIGH SCHOOL BLOWN
            OVER

1242 PM     TSTM WND DMG     1 E GLOUCESTER CITY     39.89N  75.10W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            SEVERAL TREES AND WIRES DOWN IN GLOUCESTER CITY

1246 PM     TSTM WND DMG     2 E CAMDEN              39.94N  75.07W
02/16/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN CAMDEN

1253 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/16/2016  M50 MPH          PHILADELPHIA       PA   ASOS

            A 50 MPH WIND GUST MEASURED AT NORTHEAST PHILADELPHIA
            AIRPORT ASSOCIATED WITH A SQUALL LINE.

0100 PM     FLOOD            VINELAND                39.46N  75.00W
02/16/2016                   CUMBERLAND         NJ   TRAINED SPOTTER

            SEVERE FLOODING ON ALL ROADS AND SECONDARY ROADS

0106 PM     TSTM WND DMG     NE PHILADELPHIA         39.95N  75.16W
02/16/2016                   PHILADELPHIA       PA   SOCIAL MEDIA

            SHINGLES OFF ROOF...WIND ESTIMATED ABOUT 50 MPH

&&

EVENT NUMBER PHI1600671 PHI1600667 PHI1600668 PHI1600674 PHI1600665
PHI1600673 PHI1600672 PHI1600670 PHI1600675 PHI1600676 PHI1600677
PHI1600678 PHI1600669 PHI1600664 PHI1600666

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 11:15 AM ESTSpecial Weather StatementPHIChester, Delaware, Montgomery60 min
Feb 16, 12:09 PM ESTSpecial Weather StatementPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more51 min
Feb 16, 12:11 PM ESTSpecial Weather StatementPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more49 min
Feb 16, 12:29 PM ESTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia46 min
Feb 16, 12:34 PM ESTAreal Flood AdvisoryPHIBerks, Carbon, Chester, Delaware, Lehigh, Monroe and 2 more4 hr
Feb 16, 12:52 PM ESTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Lehigh, Monroe, Montgomery and 2 more4 hr
Feb 16, 1:22 PM ESTAreal Flood AdvisoryPHIBucks, Monroe4 hr
Feb 16, 3:04 PM ESTRiver Flood WarningPHIChester13 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.